# SDR QXEA200701424

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 16,206 hours, 16,408 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT: ON TAKEOFF, BROUGHT THE GEAR HANDLE UP AND RECEIVED THE NR 1 GEAR DOOR AND RED GEAR UNSAFE LIGHTS.  CYCLED THE GEAR DOWN AS PER THE EMERGENCY CHECKLIST.  ALL INDICATIONS WERE NORMAL WITH THE GEAR DOWN.  THEN BROUGHT THE GEAR BACK UP AS PER THE CHECKLIST AND AGAIN RECEIVED THE NR 1 GEAR UNSAFE LIGHTS.  AFTER 20-30 SECONDS, THE LIGHTS WENT OUT.  THE FA VERIFIED ALL DOORS WERE CLOSED.  NO OTHER PROBLEMS EN ROUTE OR ON LANDING.  MAINTENANCE REMOVED NR 1 MLG RETRACT ACTUATOR IAW Q400 AMM TASK 32-31-11-000-801J.  ADJUSTED ROD END WITH SETTING TOOL QXT632439 AND APPLIED CORROSION INHIBITING COMPOUND AS REQUIRED.  REINSTALLED THE NR 1 MLG RETRACT ACTUATOR IAW Q400 AMM TASK 32-31-11-400-801.  NO DEFECTS NOTE
